# SDR SIMA201911110006

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 35,984 hours, 30,475 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/I MIA ACCT MECH NO PRESS, DECLRED EMERGENCY. FLIGHT CONTINUED.-C/A-FLIGHT CREW PLACARDED PACK 1 MEL 21-30 AUTH 110336D-C MOC 056048. T/S PER FIM 21-51-00-810-803 TO BLOCK 11. PERFORMED OPC OF PACK IAW AMM 21-51-00. OPC GOOD. RAN PACK FOR TWO HRS WITH NO ISSUES. MEL RESTORED. NO M PROCEDURES APPLICABLE
